# SDR IPXA2019061754302

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ADA7667
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C FWD CARGO LH AFT BULKHEAD ST 6-70 HAS CRACKED INTERCOSTALREMOVED, FABRICATED AND INSTALLED INTERCOSTAL IN FWD CARGO BAY LH SIDE AT STA 6-70 PER MD-11 SRM 51-31-01
